# SDR HEEA080690

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 9,370 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: DMC633A
- Part serial: 10283
- Condition: Cracked
- Location: Comms System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA IS CRACKED AND CORRODED. SCRAPPED.
